# SDR AALA202510311054

- Difficulty date: October 30, 2025
- Submitted: November 1, 2025
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 39,380 hours, 4,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN M1 GALLEY RIGHT HAND EMERGENCY LIGHT FOUND NOT INSTALL PROPERLY. RESECURED LIGHT AND CHECKED FOUND NORMAL. PER AMM 33-51-05 REV 250.
